# SDR CA090703002

- Difficulty date: July 2, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,989 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Cracked
- Location: Pitch Link
- Component: Pitch Link
- Component part number: 350A33214501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED TAIL ROTOR GEARBOX CHANGE THE PITCH LINKS WERE INSPECTED.  PITCH LINK WAS FOUND TO HAVE CRACKS IN THE INNER RACE OF THE INBD ELASTAMERIC BEARING.  THE RUBBER PORTION OF THE BEARING APPEARED NORMAL.  THE PART IS TO BE SENT TO MFG FOR O/H.
